# SDR 2004F00227

- Difficulty date: September 13, 2003
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND FLOOR PANEL SUPPORT FOR FLOOR PANEL 232WF IS BENT.  FORMED FLOOR PANEL SUPPORT AT FLOOR PANEL NR 232WF BACK TO ORIGINAL CONTOUR.  (M)
